Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 66, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jun 27, 2018, 12:26 AM EDT for Gwinnett County, Georgia. It was in force for 48 min.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2018, 12:26 AM EDT (04:26 UTC)
- Expired
- Jun 27, 2018, 1:14 AM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pew Creek at Patterson Road near Lawrenceville (LAWG1).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02205522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
014
WGUS42 KFFC 270426
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1226 AM EDT Wed Jun 27 2018
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Pew Creek near Lawrenceville affecting Gwinnett County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC135-271825-
/O.NEW.KFFC.FL.W.0066.180627T0426Z-000000T0000Z/
/LAWG1.1.ER.180627T0349Z.180627T0415Z.000000T0000Z.UU/
1226 AM EDT Wed Jun 27 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Pew Creek near Lawrenceville.
* From early this morning until further notice.
* At 12 AM Wednesday the stage was 12.3 feet...and
rising/falling/steady.
* Flood stage is 11 feet.
* At 13 feet...Moderate flooding begins. The water level reaches
the bottom of the bridge on Patterson Road.
&&
LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
3389 8408 3392 8409
$$1 follow-up statement
458
WGUS82 KFFC 270515
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
114 AM EDT Wed Jun 27 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Pew Creek near Lawrenceville affecting Gwinnett County
GAC135-270544-
/O.CAN.KFFC.FL.W.0066.000000T0000Z-180627T0514Z/
/LAWG1.1.ER.180627T0349Z.180627T0415Z.180627T0454Z.UU/
114 AM EDT Wed Jun 27 2018
The Flood Warning is cancelled for
The Pew Creek near Lawrenceville .
* This takes effect immediately.
* Until Wednesday December 31.
* At 1 AM Wednesday the stage was 10.7 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 11 feet...Minor flooding of the natural flood plain begins.
The parking lot of the Saratoga Swim and Tennis Club downstream
from the river gauge begins to flood.
&&
LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
3389 8408 3392 8409
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 26, 8:31 PM EDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jun 26, 8:31 PM EDT, 3 hours 55 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 831 PM EDT Tue Jun 26 2018 .UPDATE... Near term forecast in pretty good shape. Convective complex in eastern TN still chugging along and just now moving into far north GA. Decent cold pool behind this line with temps around 70F. Not seeing many svr reports in last hour or so but will keep a close eye on it. Another smaller area of showers/storms over westcentral GA but cloud tops warming and radar trends also decreasing quickly. Hires models again of little value. Appears only recent HRRR runs have decent handle on observed trends and very near term so far. Should see convection dissipate by 11p to midnight. SNELSON && .PREV DISCUSSION... /Issued 315 PM EDT Tue Jun 26 2018/ SHORT TERM /Tonight through Wednesday Night/... Upper level ridge still building in place over the gulf states, keeping our area generally in west to northwest flow through the short term period. A perturbation moving through the flow in addition to diurnal heating will bring us showers and thunderstorms this afternoon with another round of showers and thunderstorms possible this evening, mainly across northern Georgia. Have kept slight chance to chance pops across the area for isolated to scattered coverage of showers/storms this afternoon and evening. A few severe storms are not out of the question, especially across northern Georgia. For Wednesday, diurnal showers and thunderstorms are expected again in the afternoon/evening. Later on Wednesday afternoon, a short wave trough will push through the area and with it a focus for showers and thunderstorms in conjunction with diurnal heating. These showers/storms may linger into the evening as well. The best chances for the strongest storms will be across northern Georgia. A few storms may become severe with the main hazard being damaging winds. High temperatures today and Wednesday are in the 80s and 90s. Max heat index values are around 100-103 in central Georgia for both today and Wednesday. Trends will continue to be monitored as this is just below heat advisory criteria. Reaves LONG TERM /Thursday through Tuesday/... The forecast is on track with little changes needed at this update. A trough and associated front will move through later Wednesday through the overnight which should be the axis by which we see most convection during this time. Expecting linear development of showers and thunderstorms to move through from north to central GA. The boundary will sag south of the area and will be the catalysis for thunderstorms develop during Thursday and Friday afternoons. By the weekend into next week, strong high pressure will build overhead with ample ridging aloft. This will result in widespread diurnal convection each afternoon/evening. Temperatures will be AOA normal through the period. 26 PREV DISCUSSION... /Issued 424 AM EDT Tue Jun 26 2018/ LONG TERM /Wednesday Night through Monday/... As the long term portion begins, a shortwave trough will be pushing through the region late Wed evening into Wed night. Although guidance is not really emphasizing this feature, fell combination of this enhanced lift and residual instability will be enough to keep convection going into the first half of the overnight period. Will continue in a NW flow type pattern through the end of the week so will be difficult to time individual impulses within the flow. May be less of a diurnal trend to pops during this time period but for now have continued to indicate highest pops during the afternoon hours. Some indications of perhaps some drier air working into the NE corner of the forecast area Fri but may not be enough to shut down convection completely given aforementioned lift. Mid and upper level high moves over the NE states for the weekend into early next week. Deep layer moisture will traverse the southern extent of this to bring higher rain chances back to the area. Precipitable water increases to 2 inches by late Sat and continues into Sun. Some notable dry air to move in from the east by early next week with PW values falling to at or slightly below seasonal norms. Deese && .AVIATION... 00Z Update... Main concern is TSRA likelihood this evening. Isold SHRA and TSRA east of ATL has dissipated but watching area about 50nm to the southwest of ATL. Have kept TEMPO TS going until 02Z. With rain and cool air in NE GA, could see some IFR cigs near KAHN but otherwise VFR elsewhere tonight and Wed morning. Another round of TSRA likely Wed afternoon after 22Z but not much confidence in coverage. Have used PROB30 for now in most areas. Sfc winds light SW becoming W 5-8kts after 15Z Wed. //ATL Confidence...00Z Update... Low-Medium confidence on TSRA likelihood tonight and Wed afternoon. High confidence in all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 71 90 72 93 / 50 50 40 30 Atlanta 74 90 75 91 / 30 40 40 40 Blairsville 66 84 67 86 / 50 60 50 30 Cartersville 71 90 72 91 / 40 50 40 40 Columbus 76 93 76 93 / 20 30 30 50 Gainesville 71 88 72 90 / 50 50 40 30 Macon 74 93 74 94 / 20 40 30 50 Rome 71 90 72 92 / 30 50 40 30 Peachtree City 72 91 73 91 / 30 40 30 50 Vidalia 75 94 76 94 / 20 40 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....22 AVIATION...SNELSON
Hazardous weather outlook, Jun 26, 2:54 PM EDT, 9 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 254 PM EDT Tue Jun 26 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 254 PM EDT Tue Jun 26 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon. Isolated storms will be strong to severe, with the main hazards damaging winds, large hail, frequent lightning, and isolated flooding from heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There will be an enhanced chance of strong to severe storms later Wednesday into Wednesday night as an upper level storm system moves across the area bringing likely storm coverage to North Georgia. There is a chance of thunderstorms each day for the rest of the time period through next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 26, 10:19 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1019 PM EDT TUE JUN 26 2018
GAZ025-027-036-270245-
Madison GA-Jackson GA-Clarke GA-
1019 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...JACKSON AND NORTHERN
CLARKE COUNTIES UNTIL 1045 PM EDT...
At 1019 PM EDT...a line of strong thunderstorms was along a line
extending from near Pocataligo to Jefferson to near County Line...and
moving southeast at 5 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Jefferson, Commerce, Danielsville, Braselton, Arcade, Nicholson,
Hoschton, Comer, Colbert, Ila, Hull, Athens-Clarke County, Westgate
Park, James Holland Youth Sports Cmpx, Pocataligo, Bear Creek
Reservoir, Peach State Speedway, Diamond Hill, Sandy Creek Recreation
Area and Oconee Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3425 8327 3424 8321 3411 8303 3410 8303
3398 8337 3398 8354 3404 8357 3404 8360
3405 8366 3405 8370 3410 8380 3416 8361
3423 8344 3420 8340 3421 8337 3426 8330
TIME...MOT...LOC 0219Z 305DEG 5KT 3423 8330 3412 8355 3406 8374
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 26, 10:46 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1046 PM EDT TUE JUN 26 2018
GAZ022-023-025-027-033>038-047-270315-
Madison GA-Hall GA-Jackson GA-North Fulton GA-Walton GA-Barrow GA-
Forsyth GA-Gwinnett GA-Oglethorpe GA-Clarke GA-Oconee GA-
1046 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHERN HALL...
JACKSON...NORTH FULTON...NORTHERN WALTON...BARROW...FORSYTH...
GWINNETT...NORTHWESTERN OGLETHORPE...CLARKE AND NORTHERN OCONEE
COUNTIES UNTIL 1115 PM EDT...
At 1045 PM EDT...a line of strong thunderstorms was along a line
extending from near Johns Creek to Winder to Colbert...and moving
east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lawrenceville, Winder, Jefferson, Commerce, Cumming, Watkinsville,
Danielsville, Athens, Roswell, Johns Creek, Alpharetta, Milton,
Duluth, Sugar Hill, Snellville, Suwanee, Buford, Lilburn, Loganville
and Norcross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3399 8294 3387 8337 3381 8408 3407 8439
3415 8436 3422 8387 3423 8343 3420 8340
3423 8335 3423 8323
TIME...MOT...LOC 0245Z 290DEG 18KT 3404 8423 3399 8372 3404 8324
WIND...40MPHSpecial weather statement, Jun 26, 11:06 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1106 PM EDT TUE JUN 26 2018
GAZ035-037-047-049-270315-
Morgan GA-Walton GA-Barrow GA-Oconee GA-
1106 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...WALTON...
SOUTHERN BARROW AND OCONEE COUNTIES UNTIL 1115 PM EDT...
At 1106 PM EDT...a strong thunderstorm was over Gratis, or 7 miles
southeast of Winder...moving southeast at 15 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Winder, Monroe, Watkinsville, Social Circle, Statham, Bogart,
Rutledge, North High Shoals, Bethlehem, Bostwick, Between, Good Hope,
Bishop, Jersey, Fort Yargo State Park, Eastville, Nicholasville,
Pannell, Ebenezer and Bold Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3394 8352 3392 8344 3377 8328 3374 8329
3370 8339 3362 8369 3364 8373 3365 8376
3367 8379 3392 8381 3393 8380 3397 8381
3403 8356
TIME...MOT...LOC 0306Z 331DEG 14KT 3390 8364
WIND...50MPHSpecial weather statement, Jun 26, 11:16 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1116 PM EDT TUE JUN 26 2018
GAZ035-037-047>050-270345-
Morgan GA-Walton GA-Barrow GA-Oconee GA-Newton GA-Greene GA-
1116 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...WALTON...SOUTHERN
BARROW...OCONEE...NORTHEASTERN NEWTON AND NORTHWESTERN GREENE
COUNTIES UNTIL 1145 PM EDT...
At 1116 PM EDT...a strong thunderstorm was over Gratis, or near
Monroe...moving south at 15 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Winder, Monroe, Covington, Madison, Watkinsville, Social Circle,
Statham, Oxford, Walnut Grove, Bogart, Rutledge, Newborn, North High
Shoals, Bethlehem, Mansfield, Bostwick, Between, Good Hope, Bishop
and Jersey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3352 8367 3353 8368 3351 8369 3347 8385
3365 8387 3393 8380 3397 8381 3403 8356
3393 8351 3393 8342 3391 8340 3381 8329
3376 8328 3373 8321 3366 8313
TIME...MOT...LOC 0316Z 349DEG 14KT 3386 8363
WIND...50MPHSpecial weather statement, Jun 26, 11:59 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1159 PM EDT TUE JUN 26 2018
GAZ037-047>050-058>060-270430-
Butts GA-Morgan GA-Putnam GA-Walton GA-Jasper GA-Oconee GA-Newton GA-
Greene GA-
1159 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...MORGAN...
PUTNAM...SOUTHEASTERN WALTON...JASPER...SOUTHEASTERN OCONEE...
SOUTHEASTERN NEWTON AND WESTERN GREENE COUNTIES UNTIL 1230 AM EDT...
At 1159 PM EDT...a strong thunderstorm was over Madison...moving
south at 35 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Eatonton, Madison, Greensboro, Monticello, Social Circle, Rutledge,
Newborn, Mansfield, Shady Dale, Buckhead, Phoenix, Reynolds
Plantation, Liberty, Turtle Cove, Wrayswood, Greshamville, Central
Georgia Experiment Stn, Eudora, Parks Mill and Swords.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3372 8365 3368 8347 3376 8329 3339 8312
3325 8346 3329 8390
TIME...MOT...LOC 0359Z 358DEG 29KT 3359 8352
WIND...50MPHSpecial weather statement, Jun 27, 12:19 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1219 AM EDT WED JUN 27 2018
GAZ033-044-045-270445-
North Fulton GA-DeKalb GA-South Fulton GA-
1219 AM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...WESTERN DEKALB AND
NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 1245 AM EDT...
At 1218 AM EDT...a strong thunderstorm was over Sweet Auburn, or over
Atlanta...moving south at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Decatur, Sandy Springs, East Point, College Park, Chamblee,
Doraville, Clarkston, Hapeville, Avondale Estates, Belvedere Park,
North Decatur, North Atlanta, North Druid Hills, Midtown, Grant
Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, Tucker and Sweet
Auburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3382 8448 3383 8447 3383 8446 3385 8446
3387 8445 3388 8444 3389 8444 3391 8426
3365 8421 3365 8449
TIME...MOT...LOC 0418Z 350DEG 22KT 3376 8437
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | White | 35 min |
| Jun 26, 8:12 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union | 33 min |
| Jun 26, 8:17 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 43 min |
| Jun 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 26, 8:57 PM EDT | Special Weather Statement | FFC | Banks | 48 min |
| Jun 26, 9:13 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 32 min |
| Jun 26, 9:46 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jun 26, 9:48 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 27 min |
| Jun 26, 9:51 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Jun 26, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Wilkes | 47 min |
| Jun 26, 10:09 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 36 min |
| Jun 26, 10:19 PM EDT | Special Weather Statement | FFC | Jackson, Madison | 26 min |
| Jun 26, 10:46 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 29 min |
| Jun 26, 11:02 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 2 hr |
| Jun 26, 11:06 PM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 9 min |
| Jun 26, 11:16 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Newton, Oconee, Walton | 29 min |
| Jun 26, 11:59 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 31 min |
| Jun 27, 12:19 AM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jun 27, 12:33 AM EDT | Special Weather Statement | FFC | Butts, Greene, Hancock, Jasper, Putnam | 27 min |
| Jun 27, 12:54 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more | 36 min |
| Jun 27, 1:00 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 30 min |
| Jun 27, 1:35 AM EDT | Special Weather Statement | FFC | Bibb, Jones | 25 min |
| Jun 27, 2:00 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Twiggs, Wilkinson | 30 min |
| Jun 27, 2:32 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Twiggs, Warren, Washington and 1 more | 28 min |
| Jun 27, 3:01 AM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 29 min |
| Jun 27, 4:16 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 3 hr |
| Jun 27, 1:44 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Jun 27, 2:26 PM EDT | Special Weather Statement | FFC | Floyd | 34 min |
| Jun 27, 2:32 PM EDT | Special Weather Statement | FFC | Towns, Union | 43 min |
| Jun 27, 2:41 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jun 27, 2:44 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jun 27, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 28 min |
| Jun 27, 3:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| Jun 27, 3:31 PM EDT | Special Weather Statement | FFC | Union | 44 min |
| Jun 27, 3:34 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Jun 27, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 44 min |
| Jun 27, 4:03 PM EDT | Special Weather Statement | FFC | Paulding | 27 min |
| Jun 27, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding, Polk | 50 min |
| Jun 27, 4:14 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 31 min |
| Jun 27, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 52 min |
| Jun 27, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 27, 4:35 PM EDT | Special Weather Statement | FFC | Cobb | 40 min |
| Jun 27, 4:56 PM EDT | Special Weather Statement | FFC | Douglas | 34 min |
| Jun 27, 5:29 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jun 27, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Jun 27, 5:46 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 29 min |
| Jun 27, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 32 min |
| Jun 27, 6:08 PM EDT | Special Weather Statement | FFC | Toombs | 22 min |
| Jun 27, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 25 min |
| Jun 27, 6:32 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 43 min |
| Jun 27, 6:39 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 51 min |
| Jun 27, 7:23 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup, Upson | 52 min |
| Jun 27, 7:42 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Putnam, Taliaferro and 2 more | 48 min |
| Jun 27, 7:59 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 31 min |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.